# SDR V0XD20180707004

- Difficulty date: July 6, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 21 L BETWEEN FS 310-349 HAS SIGNS OF CORROSION. REMOVED AND REPLACED INTERCOSTAL BETWEEN FS 310-349 IAW SRM 51-42-06, 53-21-23, 51-40-11, 51-42-21, 51-40-11, 51-25-16, 51-21-11 AND AMM 25-82-01, 25-84-00 AND NDTM PART 1 51-20-006 AND REO 670-53-21 1538 REV -- DATED 2018-07-06
